# SDR DHL200072465C

- Difficulty date: March 7, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND RT WING NR  6 SLAT I/B STOP BLOCK CRACKED.  REMOVED AND REPLACED STOP BLOCK PER SRM51-30-2.
